# SDR CA061020001

- Difficulty date: October 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,365 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 527521213
- Condition: Obstructed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ICE BUILD UP INTO THE IB FLAP COVER CAUSED THE FLAPS TO NOT GO FULL UP.  IT TRIPPED THE FLAP CIRCUIT BREAKER.  THE ICE CAUSED THE ROD TO BEND FROM THE STRESS OF TRYING TO MOVE THE FLAP UP.  IT WAS NOTICE BY SEEING A 50 AMP DRAW FROM THE FLAP MOTOR.  ROD REPLACED, ICE MELTED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20061020001)
